Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Neuropathy, Repetitive stress injury?
Nov 11, 2008

I have been taking Reyataz, Norvir, Truvada for 14 months. I am getting some tingling in my feet, went to neurologist to see if neuropathy and he did not find any signs. He did labs and found my esters are low for Acetyl L. Carnitine. Onto the second part of this. I work with a computer and mouse all day and have been getting pain in fingers and wrist then radiates up to elbow and looks like I have a blod clot forming in arm. I fractured my elbow a number of years ago without knowing and scar tissue formed around it. I never did anything with it since it did not effect my range of motion or give me a high degree of pain. I think I should check with a hand surgeon-do you agree. I am thinking it might be a repetitive stress injury from the computer, the fractured elbow causing this since I have pain around it, or neuropathy starting. What do you think? What is best type of doctor to check with. It is worrying me that I may get permanent nerve damage in my hand. Please advise.

Response from Dr. Henry

The hand problems you describe would generally not be due to either HIV or your HIV infection. I would recommend initially seeing a neurologist to sort out the nature and extent of the nerve problem and to make a recommendation about therapy options along with your HIV doc. KH



Previous
about different massage techniquies
Next
ls this the first step for a cure of HIV ???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement